Numerical simulation of blow-up of a 2D generalized Ginzburg-Landau equation

C. Bu, R. Shull, A. Mareno

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

We study the Cauchy problem for the following generalized Ginzburg-Landau equation ut = (v + iα)Δu - (κ + iβ)|u|2qu + γu in two spatial dimensions for g > 1 (here α, β, γ are real parameters and v, κ > 0). A blow-up of solutions is found via numerical simulation in several cases for q > 1.

Original languageEnglish (US)
Pages (from-to)13-17
Number of pages5
JournalApplied Mathematics Letters
Volume9
Issue number6
DOIs
StatePublished - Nov 1996

All Science Journal Classification (ASJC) codes

  • Applied Mathematics

Fingerprint Dive into the research topics of 'Numerical simulation of blow-up of a 2D generalized Ginzburg-Landau equation'. Together they form a unique fingerprint.

  • Cite this